# SDR SWAA2013082619503

- Difficulty date: July 31, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 41,929 hours, 24,422 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A560017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER FLANGE CORRODED AT BS 986.5 BETWEEN RBL 39 TO RBL 44.  REPAIRED FLOOR BEAM IAW SWA EA.
